# SDR REXA2022060901109

- Difficulty date: April 26, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 20276288008
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9  SEAT TRACK IS CORRODED BETWEEN FS1000 -FS1047.	FABRICATED SEAT TRACK SEGMENT AND REPLACED IAW CRJ 700 SRM 51-42-02-001-001-A01, 51-40-11-001-001-A01 AND AMM 53-00-49-400-801.
